# SDR SWAA2012102908927

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 34,966 hours, 21,934 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 4324
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL NOTED IN CRUISE FLIGHT ROW 5, FWD GALLEY, & FLIGHT DECK SMELL NOT ACRID BUT NOT STRONG.  REMOVED AND REPLACED RECIRCULATION FAN IAW MM.
